last Sunday I had some kind of well, sudden numbness in my face, left hand and left leg. It lasted for a few minutes, but I continued to squeeze my hand and move my leg. Eight days have passed, I saw a neurologist in the meantime, but he didn't perform any tests, My left arm and leg feel less strong and different than my right side. And I noticed today that on a part of my face skin looks different, as if a bit swollen, different. When I smile it feels different on the left side of my face. I think that my oversensitivity to light might have contributed to this as it was a bright sunny day. (I read that adrenal glands when they are tired can cause oversensitivity.) But I don't understand why I am so sensitive when I love being outdoors and it feels like a prison.
History: I have had tremors for two years now. After I was told to see a psychiatrist, I becaume anxious what is wrong with me. I saw a psychologist for some time and I was recommended a light anti-anxiety drug Helex. At the same time I experienced typical hiperthyroid symptoms. After I insisted I finally had T3,T4 (upper border value) and TSH tested, and an endocrinologist suspected that I was in fact, headed towards hypothyroidism as TSH was 3.5 on a 0-4 scale. Four months later so it was. My T3 and T4 dropped and TSH was 4,7 on 0-4 scale one and a half year ago.
As this is mild hypothyroidism, I didn't take any medicine, but she said that it could be the hormones causing the symptoms as some women are more sensitive. I feel very weak.
My eyes are very sensitive to light. I can't stand being outdoors on a sunny day even with my sunglasses on. I then feel pain in my eyes, forehead and back of the head and neck. Then I feel as if I could throw up and pressure on my kidney area. Whenever I work intelectually more than two hours I feel hot. In general I have hot itchy flashes, I feel irritated and very dry skin. When my eyes are so dry, my mouth becomes dry as well and it hasn't much to do with my mood. I lay in bed, relaxed, I do Silva Mind system, but these symptoms persist. I get shivers, I'm hot then I'm cold as if my energy system is mixed up. Before it rains I feel hot, before it snows, even hotter. It's all weird. Whenever there is a change in weather my tremors worsen and my hands stiffen. I have PMS and then I get migraine headaches. I live in a small town, so not many good specialists are available to me. I would even consider coming to the States to have this resolved. Do you recomend high potency vit B complex (Neurobion)? The neurologist said he doesn't believe in vitamins.(?) It take Mg - Ca - Zn as well. How to treat tremors as they wear me out? I am 34 and I am not overweight. My blood pressure used to be low, but sometimes it feels as if it is "jumping".
If perhaps this would be a question for endocrinologist, please let me know.
Thank for your reply. Thank you for reading my letter. Greetings from Croatia.
Yours truly, I.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.